RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2007, Volume 153, Number 3, Pages 291–346 (Mi tmf6139)  

This article is cited in 9 scientific papers (total in 9 papers)

Toward logarithmic extensions of $\widehat{s\ell}(2)_k$ conformal field models

A. M. Semikhatov

P. N. Lebedev Physical Institute, Russian Academy of Sciences

Abstract: For positive integers $p=k+2$, we construct a logarithmic extension of the $\widehat{s\ell}_k$ conformal field theory of integrable representations by taking the kernel of two fermionic screening operators in a butterfly resolution of a three-boson realization of $\widehat{s\ell}_k$. The currents $W^-(z)$ and $W^+(z)$ of a $W$-algebra acting in the kernel are determined by a highest-weight state of dimension $4p-2$ and charge $2p-1$ and by a $(\theta=1)$-twisted highest-weight state of the same dimension $4p-2$ and opposite charge $-2p+1$. We construct $2p$ $W$-algebra representations, evaluate their characters, and show that together with the $p-1$ integrable representation characters, they generate a modular group representation whose structure is described as a deformation of the $(9p-3)$-dimensional representation $\mathscr{R}_{p+1}\oplus\mathbb{C}^2{\otimes}\mathscr{R}_{p+1}\oplus \mathscr{R}_{p-1}\oplus\mathbb{C}^2\otimes \mathscr{R}_{p-1}\oplus\mathbb{C}^3\otimes\mathscr{R}_{p-1}$, where $\mathscr{R}_{p-1}$ is the $SL(2,\mathbb{Z})$-representation on $\widehat{s\ell}_k$ integrable-representation characters and $\mathscr{R}_{p+1}$ is a $(p+1)$-dimensional $SL(2,\mathbb{Z})$-representation known from the logarithmic $(p,1)$ model. The dimension $9p-3$ is conjecturally the dimension of the space of torus amplitudes, and the $\mathbb{C}^n$ with $n=2$ and $3$ suggest the Jordan cell sizes in indecomposable $W$-algebra modules. We show that under Hamiltonian reduction, the $W$-algebra currents map into the currents of the triplet $W$-algebra of the logarithmic $(p,1)$ model.

Keywords: logarithmic conformal field theory, $W$-algebra, fermionic screening, butterfly resolution, characters, modular transformation

DOI: https://doi.org/10.4213/tmf6139

Full text: PDF file (1274 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2007, 153:3, 1597–1642

Bibliographic databases:

Received: 18.01.2007
Revised: 15.04.2007

Citation: A. M. Semikhatov, “Toward logarithmic extensions of $\widehat{s\ell}(2)_k$ conformal field models”, TMF, 153:3 (2007), 291–346; Theoret. and Math. Phys., 153:3 (2007), 1597–1642

Citation in format AMSBIB
\Bibitem{Sem07}
\by A.~M.~Semikhatov
\paper Toward logarithmic extensions of $\widehat{s\ell}(2)_k$ conformal
field models
\jour TMF
\yr 2007
\vol 153
\issue 3
\pages 291--346
\mathnet{http://mi.mathnet.ru/tmf6139}
\crossref{https://doi.org/10.4213/tmf6139}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2389405}
\zmath{https://zbmath.org/?q=an:1146.81045}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007TMP...153.1597S}
\elib{https://elibrary.ru/item.asp?id=10438459}
\transl
\jour Theoret. and Math. Phys.
\yr 2007
\vol 153
\issue 3
\pages 1597--1642
\crossref{https://doi.org/10.1007/s11232-007-0135-8}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000251830600001}
\elib{https://elibrary.ru/item.asp?id=13555862}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-37649020001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6139
  • https://doi.org/10.4213/tmf6139
  • http://mi.mathnet.ru/eng/tmf/v153/i3/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Semikhatov, “Factorizable ribbon quantum groups in logarithmic conformal field theories”, Theoret. and Math. Phys., 154:3 (2008), 433–453  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. A. M. Gainutdinov, “A generalization of the Verlinde formula in logarithmic conformal field theory”, Theoret. and Math. Phys., 159:2 (2009), 575–586  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Semikhatov A.M., “Higher string functions, higher-level Appell functions, and the logarithmic $\widehat{\mathrm{sl}}(2)_k/\mathrm{u}(1)$ CFT model”, Comm. Math. Phys., 286:2 (2009), 559–592  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    4. Gainutdinov A.M., Tipunin I.Yu., “Radford, Drinfeld and Cardy boundary states in the $(1,p)$ logarithmic conformal field models”, J. Phys. A, 42:31 (2009), 315207, 30 pp.  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    5. Semikhatov A.M., “A Heisenberg Double Addition to the Logarithmic Kazhdan-Lusztig Duality”, Letters in Mathematical Physics, 92:1 (2010), 81–98  crossref  mathscinet  zmath  adsnasa  isi  scopus
    6. Bushlanov P.V. Gainutdinov A.M. Tipunin I.Yu., “Kazhdan-Lusztig Equivalence and Fusion of Kac Modules in Virasoro Logarithmic Models”, Nucl. Phys. B, 862:1 (2012), 232–269  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    7. Semikhatov A.M. Tipunin I.Yu., “Logarithmic (Sl)Over-Cap(2) CFT Models From Nichols Algebras: I”, J. Phys. A-Math. Theor., 46:49, SI (2013), 494011  crossref  mathscinet  zmath  isi  scopus
    8. Hadjiivanov L. Furlan P., “Quantum Groups as Generalized Gauge Symmetries in WZNW Models. Part i. the Classical Model”, Phys. Part. Nuclei, 48:4 (2017), 509–563  crossref  isi  scopus
    9. Hadjiivanov L. Furlan P., “Quantum Groups as Generalized Gauge Symmetries in WZNW Models. Part II. the Quantized Model”, Phys. Part. Nuclei, 48:4 (2017), 564–621  crossref  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:979
    Full text:145
    References:53
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020